A 19-year-old female asked:
i started using st ives products, and i was using them everyday, and now i have a dark ring around my neck. how do i get rid of it?
2 doctor answers • 4 doctors weighed in
Family Medicine 16 years experience
Stop use: A dark ring or hyper pigmentation maybe your body's response after it was irritated /allergic from/to the chemicals in these products. I would avoid these products. If its itchy, otc Hydrocortisone cm would help and the darkening will fade w time, avoidance if scratching, and avoidance of sunlight (use spf).
Family Medicine 59 years experience
Stop St Ives: Most probably you are having a reaction to
this skin product. This is very common and
not usually a severe one. Stop using this and
after a couple weeks or a month you might
try a different product for your skin.
If this does not clear or becomes worse you
may need to see a skin specialist.
Last updated Sep 25, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.